My pdoc suggested I could switch from pills to injection.
She told me it would make it easier for me to remember my medication and I wouldn’t have to bring it everywhere.
I’ve heard you get a bit sluggish the first couple of days, and that there’s symptoms when the injection runs out at the end of the month.
She did tell me if I got symptoms we could make the injections more frequent.
What do you guys think?
I think you should do what works best for you
Everything about your perception about it is true. Do whatever you feel is best
i think you should do it. Calculating the exact rate at which you will metabolize a month worth of medicine will vary on the person, so yea i guess the smartest way to address that is to get your shot a day or two earlier or later.
that being said missing pills is also dangerous so. I think its a good idea because it keeps things stable.
I took it every 3 weeks for a while. It kept away the breakthrough end of the month symptoms.
I was on invega pils till half a year ago when i switched with injections. I forgot to take my pills only a few times maybe thats not why i changed. I was having problems with my digestive system stomach or whatever trouble i have, I don’t know yet this month I’ll do a endoscopy to find out. Side effects are mostly the same depending on what dose are you on. It’s up to you if you want to switch. I accepted injections at pdoc recommendation regarding my problem and it turned out to be a good switch for me, i don’t have that problem anymore. You could give it a try…
Go for the Jab. For me its beneficial cos when “im on one” - im liable to not take tablets. Im bad enough with the Queitiapine topup i get. It just makes life easier - knowing i can trust my mind, cos ive got the meds inside.
One less thing to worry about - Its really a win win.
I like getting an injection instead of pills. The side effects are less and it’s easy. You don’t have to remember taking your pills.
I had an invega injection and my arm hurt for several days afterward
My pdoc says I can’t get it more frequent and I’m on 234mg every 4 weeks. Some peoples experience on here can be misleading because I get symptoms every end of the month and my treatment team can do nothing about it even after I wrote down like 2 months of symptoms. I feel like I’m talking to a wall when I talk to my treatment team about invega sustenna.
The injection doesnt always run out before 28 days only for some people. I know others need to get it every three weeks. I’ve been getting it every five and doing fine.
I loved it when I was on Invega injections. I didn’t have to think about it. I scheduled my next appointment for my shot at the appointment and it was easy to remember because I always get a reminder call. I wasn’t tired on Invega. I had more energy. But it didn’t eliminate certain symptoms so my pdoc took me off it